# SDR UIEA2019060764404

- Difficulty date: June 5, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 85,475 hours, 24,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 1492
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON INSPECTION, FOUND LEFT & RIGHT OVER WING EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK IAW B767 AMM 33-51-07. EMERGENCY EXIT LIGHTS OPS CHECK NORMAL IAW B767 AMM 33-51-00.
